Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Convolution Polynomials
Author

D. Knuth
Journal / Anthology

The Mathematica Journal
Year: 1992
Volume: 2
Issue: 4
Page range: 67-78
Description

The polynomials that arise as coefficients when a power series is raised to the power x include many important special cases, which have surprising properties that are not widely known. This paper explains how to recognize and use such properties, and it closes with a general result about approximating such polynomials asymptotically.
Subject

*Applied Mathematics > Numerical Methods > Approximation Theory
URL

http://www.mathematica-journal.com/issue/v2i4/